# SDR AALA20090804TUL02

- Difficulty date: July 27, 2009
- Submitted: August 5, 2009
- Operation: Air carrier
- Aircraft: N439AA
- Make and model: Doug DC-9-83
- Aircraft serial: 49457
- Aircraft time: 68,992 hours, 32,194 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUPPORT ANGLE AND SHEAR TIE DRILLED INCORRECTLY AT STATION 1250 LONGERON 28R.  REPAIRED FRAME UNDER SRM 53-03 FIGURE 5.  REPAIRED SHEAR TIE UNDER EA MD80-53-006927.  REPLACED SUPPORT ANGLE UNDER SRM 51-30-5.
